The Michigan Mathematical Journal

Solution operators for partial differential equations in weighted Gevrey spaces.

Michael Langenbruch

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 37, Issue 1 (1990), 3-24.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004063

Mathematical Reviews number (MathSciNet)
MR1042511

Zentralblatt MATH identifier
0707.35037

Digital Object Identifier
doi:10.1307/mmj/1029004063

Subjects
Primary: 35E20: General theory
Secondary: 35A05 35C99: None of the above, but in this section 46F10: Operations with distributions

Citation

Langenbruch, Michael. Solution operators for partial differential equations in weighted Gevrey spaces. Michigan Math. J. 37 (1990), no. 1, 3--24. doi:10.1307/mmj/1029004063. http://projecteuclid.org/euclid.mmj/1029004063.


Export citation